Volume 15, Number 3, July-September 2009
|Page(s)||499 - 508|
|Published online||02 July 2009|
Existence and L∞ estimates of some Mountain-Pass type solutions
CMAF-Centro de Matemática e Aplicações Fundamentais,
2 Avenida Professor Gama Pinto, 1649-003 Lisboa, Portugal. firstname.lastname@example.org
Revised: 29 March 2007
We prove the existence of a positive solution to the BVP imposing some conditions on Φ and f. In particular, we assume to be decreasing in t. Our method combines variational and topological arguments and can be applied to some elliptic problems in annular domains. An bound for the solution is provided by the norm of any test function with negative energy.
Mathematics Subject Classification: 34B18 / 34C11
Key words: Second order singular differential equation / variational methods / Mountain Pass Theorem
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.